Alert archive / Kansas / Wind Advisories in 2010

Wind Advisory 7, NWS Wichita, KS

March 27, 20108 counties in Kansas

NWS Wichita, KS issued this wind advisory at Mar 27, 2010, 3:03 AM CDT for 8 counties in Kansas. It took effect at Mar 27, 2010, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2010, 3:03 AM CDT (08:03 UTC)
In effect from
Mar 27, 2010, 12:00 PM CDT
Expired
Mar 27, 2010, 6:54 PM CDT
In force
7 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Ellsworth County, KS, Harper County, KS, Kingman County, KS, Lincoln County, KS, Reno County, KS, Rice County, KS, Russell County, KS

The radar

The Wichita radar (KICT), 102 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 8.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2272 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
455 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WWUS73 KICT 270803
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
303 AM CDT SAT MAR 27 2010

...GUSTY NORTH WINDS WILL AFFECT PORTIONS OF SOUTH CENTRAL KANSAS
THIS AFTERNOON AND EVENING...

STRONG SURFACE LOW PRESSURE WILL SLIDE EASTWARD ACROSS NORTHERN
OKLAHOMA TODAY...WITH GUSTY NORTH WINDS AROUND 30 MPH DEVELOPING
ON THE BACKSIDE BY MID-AFTERNOON OVER PORTIONS OF SOUTH CENTRAL
KANSAS.

KSZ067-082-091-272115-
/O.NEW.KICT.WI.Y.0007.100327T2000Z-100328T0100Z/
RENO-KINGMAN-HARPER-
INCLUDING THE CITIES OF...HUTCHINSON...KINGMAN...ANTHONY...HARPER
303 AM CDT SAT MAR 27 2010

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING. 

* TIMING...GUSTY NORTH WINDS WILL DEVELOP OVER PORTIONS OF SOUTH
  CENTRAL KANSAS BY MID-AFTERNOON...AND CONTINUE INTO THE EARLY
  EVENING HOURS.

* WINDS...WILL BE STRONG WITH SUSTAINED SPEEDS AROUND 30 MPH AND
  HIGHER GUSTS OF 40 TO 45 MPH.

* IMPACTS...HIGH PROFILE VEHICLES COULD EXPERIENCE DIFFICULT
  DRIVING CONDITIONS...ESPECIALLY WHILE TRAVELING ON EAST TO WEST
  ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

JAKUB
3 follow-up statements
837 
WWUS73 KICT 271433
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
933 AM CDT SAT MAR 27 2010

...GUSTY NORTH WINDS WILL AFFECT PORTIONS OF CENTRAL AND SOUTH
CENTRAL KANSAS THIS AFTERNOON AND EARLY THIS EVENING...

STRONG SURFACE LOW PRESSURE WILL SLIDE EASTWARD ALONG THE BORDER 
OF SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA INTO THE AFTERNOON. 
GUSTY NORTH WINDS AROUND 30 MPH WILL DEVELOP ON THE BACKSIDE OF 
THIS LOW PRESSURE SYSTEM.

KSZ032-033-047-048-050-272245-
/O.EXB.KICT.WI.Y.0007.100327T1700Z-100328T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS
933 AM CDT SAT MAR 27 2010

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...GUSTY NORTH WINDS WILL DEVELOP BY MIDDAY AND CONTINUE 
  INTO THE AFTERNOON AND EARLY EVENING.

* WINDS...WILL BE STRONG WITH SUSTAINED SPEEDS AROUND 30 MPH AND 
  HIGHER GUSTS OF 40 TO 45 MPH. 

* IMPACTS...HIGH PROFILE VEHICLES COULD EXPERIENCE DIFFICULT 
  DRIVING CONDITIONS...ESPECIALLY WHILE TRAVELING ON EAST TO 
  WEST ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ067-082-091-272245-
/O.EXT.KICT.WI.Y.0007.100327T1700Z-100328T0000Z/
RENO-KINGMAN-HARPER-
INCLUDING THE CITIES OF...HUTCHINSON...KINGMAN...ANTHONY...HARPER
933 AM CDT SAT MAR 27 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING.

* TIMING...GUSTY NORTH WINDS WILL DEVELOP BY MIDDAY AND CONTINUE 
  INTO THE AFTERNOON AND EARLY EVENING.

* WINDS...WILL BE STRONG WITH SUSTAINED SPEEDS AROUND 30 MPH AND 
  HIGHER GUSTS OF 40 TO 45 MPH. 

* IMPACTS...HIGH PROFILE VEHICLES COULD EXPERIENCE DIFFICULT 
  DRIVING CONDITIONS...ESPECIALLY WHILE TRAVELING ON EAST TO 
  WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KED
312 
WWUS73 KICT 272004
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
304 PM CDT SAT MAR 27 2010

...GUSTY NORTH WINDS WILL AFFECT PORTIONS OF CENTRAL AND SOUTH
CENTRAL KANSAS UNTIL EARLY THIS EVENING...

STRONG SURFACE LOW PRESSURE WILL SLIDE EASTWARD ALONG THE BORDER
OF SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA LATE THIS AFTERNOON.
GUSTY NORTH WINDS AROUND 30 MPH WILL PREVAIL ON THE BACKSIDE OF
THIS LOW PRESSURE SYSTEM.

KSZ032-033-047-048-050-067-082-091-280000-
/O.CON.KICT.WI.Y.0007.000000T0000Z-100328T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...HUTCHINSON...KINGMAN...ANTHONY...HARPER
304 PM CDT SAT MAR 27 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

* TIMING...GUSTY NORTH WINDS WILL CONTINUE UNTIL EARLY EVENING.

* WINDS...WILL BE STRONG WITH SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS
  OF 40 TO 45 MPH.

* IMPACTS...DRIVING MAY BE DIFFICULT UNTIL EARLY THIS EVENING...
  ESPECIALLY WHEN TRAVELING IN HIGH PROFILE VEHICLES AND ON EAST WEST
  ORIENTED HIGHWAYS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR
GUSTS 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ES
429 
WWUS73 KICT 272354
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
654 PM CDT SAT MAR 27 2010


KSZ032-033-047-048-050-067-082-091-280100-
/O.CAN.KICT.WI.Y.0007.000000T0000Z-100328T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...HUTCHINSON...KINGMAN...ANTHONY...HARPER
654 PM CDT SAT MAR 27 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA ACROSS THE
ADVISORY AREA...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.
HOWEVER...GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THE NIGHT
AND WILL GRADUALLY DECREASE THROUGH THE DAY SUNDAY.

$$

SCHRECK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Mar 26, 11:55 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Mar 26, 11:55 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1155 PM CDT FRI MAR 26 2010

.AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
LATEST RADAR LOOP WAS SHOWING SOME SHOWERS AND THUNDERSTORMS
DEVELOPING OVER SOUTHWEST KANSAS. STILL CONCERNED THAT SOME
SHOWERS AND ISOLATED THUNDERSTORMS MAY DEVELOP OVER CENTRAL
OKLAHOMA DURING THE NEXT COUPLE OF HOURS. AS A RESULT...WE WENT
AHEAD AND MENTIONED SOME VCTS IN THE HUT/ICT TAF SITES AFTER 07Z.
MEANWHILE...CENTRAL KANSAS WAS STARTING TO SEE MORE SHOWERS
DEVELOPING OVER THAT REGION IN RESPONSE TO THE DECENT ISENTROPIC
LIFT. THIS ACTIVITY SHOULD PERSIST ACROSS CENTRAL KANSAS THROUGH
MUCH OF THE NIGHT WITH CEILINGS CONTINUING TO LOWER INTO THE IFR
CATEGORY DURING THE REMAINDER OF THE NIGHT AND PERSISTING THROUGH
MUCH OF THE DAY TOMORROW. ELSEWHERE...CEILINGS SHOULD GENERALLY DROP INTO
THE MVFR CATEGORY AFTER 11Z. COLD FRONTAL PASSAGE TIMING STILL
LOOKS TO BE ON TRACK WITH THE PREVIOUS FORECAST.

COX
&&

.PREV DISCUSSION... /ISSUED 1059 PM CDT FRI MAR 26 2010/

UPDATE...
WE ARE SENDING OUT ANOTHER QUICK UPDATE TO INCREASE POPS OVERNIGHT
IN CENTRAL KANSAS AND ADJUST TIMING OF POPS IN SOUTH CENTRAL
KANSAS. LATEST WATER VAPOR LOOP WAS SHOWING LARGE PRESSURE FALLS
TAKING PLACE ACROSS WESTERN OKLAHOMA ALONG WITH WINDS GUSTING OVER
45 MPH. THIS AREA OF PRESSURE FALLS WAS IN ADVANCE OF THE POTENTIAL
VORTICITY ANOMALY MOVING THROUGH THE OKLAHOMA AND TEXAS PANHANDLE.
DURING THE NEXT COUPLE OF HOURS... IT APPEARS LIKE WE SHOULD SEE
MORE SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS
WESTERN OKLAHOMA. POTENTIAL INSTABILITY ALSO LOOKS TO BE QUITE
IMPRESSIVE ACCORDING TO THE LATEST NORMAN SOUNDING. AT THIS
POINT...IT LOOKS LIKE SOUTH CENTRAL KANSAS MAY SEE THE SHOWERS AND
SCATTERED THUNDERSTORMS AFTER 2AM WHILE CENTRAL KANSAS MAY SEE
NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE NIGHT.

COX

PREV DISCUSSION... /ISSUED 801 PM CDT FRI MAR 26 2010/

UPDATE...
WE ARE SENDING OUT A QUICK UPDATE TO INTRODUCE A CHANCE OF SHOWERS
AND ISOLATED THUNDERSTORMS IN CENTRAL KANSAS THIS EVENING.

LATEST WATER VAPOR LOOP AND GOES PROFILERS WERE SHOWING AROUND
100-110KT JET STREAK MOVING OUT OF THE NEW MEXICO. THIS JET STREAK
IN ADDITION TO SOME UPPER LEVEL DIFFLUENCE IS HELPING INDUCE SOME
SHOWERS AND ISOLATED THUNDERSTORMS ALONG A FAIRLY DEEP BOUNDARY
EXTENDING THROUGH WESTERN KANSAS FROM NEAR GARDEN CITY TO JUST
WEST OF HILL CITY. THE RUC IS ALSO SHOWING GOOD ISENTROPIC ASCENT
TAKING PLACE NEAR THE 300KT THETA SURFACE WHICH MEANS THIS
ACTIVITY IS FAIRLY ELEVATED. DODGE CITY SOUNDING WAS ALSO SHOWING
SOME POTENTIAL INSTABILITY. THIS ACTIVITY MAY CONTINUE TO PUSH
NORTHEAST INTO PORTIONS OF CENTRAL KANSAS THIS EVENING...BUT DUE
TO SUCH A DRY AIR MASS I WOULD NOT EXPECT MUCH MORE THAN A COUPLE
HUNDREDTHS OF AN INCH OF RAINFALL.

COX

PREV DISCUSSION... /ISSUED 646 PM CDT FRI MAR 26 2010/

AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

A SHORTWAVE TROUGH OVER COLORADO WILL BE THE MAIN WEATHER PRODUCER
THAT WILL AFFECT ALL TAF SITES FOR THE NEXT FEW DAYS. THIS
SHORTWAVE TROUGH WILL FORM AN UPPER LEVEL CLOSED LOW BY 12Z JUST
SOUTH OF ICT COUNTRY AND WILL TRACK ACROSS EASTERN KANSAS.

WITH THE APPROACH OF THIS SYSTEM...BREEZY CONDITIONS WILL BE
OBSERVED OVERNIGHT ACROSS MUCH OF THE AREA. EXPECT PRECIPITATION
AND MVFR CIGS TO BEGIN ACROSS CENTRAL KANSAS AROUND 11Z AND SPREAD
ACROSS SOUTH CENTRAL KANSAS BY 13Z. AS THE LOW MOVES ACROSS THE
AREA THE WINDS WILL DIE DOWN SHORTLY...BUT WITH THE WIND SHIFT
FROM THE SSE TO THE NORTH THEY WILL INCREASE DUE TO THE
STRENGTHENING OF THE CYCLOGENESIS. THE CNU TAF WILL BE NOT BE
AFFECTED UNTIL THE AFTERNOON HOURS ON SATURDAY WITH
PRECIPITATION...MVFR CIGS...AND STRONG NORTHERLY WINDS.

DUNTEN

PREV DISCUSSION... /ISSUED 321 PM CDT FRI MAR 26 2010/

DISCUSSION...
THIS EVENING:
FIRST ISSUE TO BE DEALT WITH IS THE RED FLAG WARNING CURRENTLY IN EFFECT
FOR WRN HALF OF CNTRL KS TIL 7 PM. S/SE WINDS SHOULD QUICKLY DIMINISH TO
15-25MPH WHICH WOULD ENABLE GRASSLAND FIRE DANGER TO LIKEWISE QUICKLY
DROP INTO "HIGH" CATEGORY. THE 2ND ISSUE IS THE WIND ADVISORY CURRENTLY
IN EFFECT FOR THE SAME CNTRL KS COUNTIES WHERE THE RED FLAG WARNING IS
IN EFFECT. WITH S/SE WINDS SUSTAINED AT 30-35MPH AT KHUT A SWD EXTENSION
TO INCLUDE RENO...KINGMAN & HARPER COUNTIES WAS CONSIDERED. HOWEVER...A
CALL TO KHUT ASOS INDICATES THAT WINDS HAVE BEGUN TO DIMINISH...AS SUCH
WILL CHECK SWING ON THE SWD EXTENSION OF THE WIND ADVISORY & LET THE
ORIGINAL ISSUANCE EXPIRE ON SCHEDULE AT 7 PM.

LATER TONIGHT:
A RAINY NGT AWAITS KICT COUNTRY AS INTENSE CYCLOGENESIS OCCURS OVER THE
TX/OK PANHANDLES THIS EVENING. AS THE CREATURE FEATURE MOVES E OVER THE
OK/KS BORDER DEEP-LAYER MOIST ASCENT WILL GREATLY INCREASE. MAGNITUDE OF
THE MID-UPR DIFFLUENCE MAY BE SUFFICIENT TO INDUCE EMBEDDED TSRA ACROSS
THE REGION. A FAIRLY DRY LWR AIRMASS (THRU ~7,000FT THRU MID-NGT) WOULD
TRANSLATE INTO A LATE ARRIVAL OF RA/EMBEDDED TSRA ~3-5AM CDT. SUFFICIENT
CONFIDENCE EXISTS TO PRESS HARD ON THE POP THROTTLE OVER CNTRL KS WHERE
PROBABILITIES WILL QUICKLY INCREASE TO 90-100% BY EARLY SAT MORNING WITH
PROBABILITIES QUICKLY INCREASING OVER MOST OF SC KS TO 70-80%.

SAT & SAT NGT:
MOST OF KICT COUNTRY IS IN FOR A SOGGY SAT & SAT NGT AS THE PREVIOUSLY
MENTIONED INTENSE CYCLONE CONTINUES IT'S EWD TREK FROM THE KS/OK BORDER
TO ALONG THE MO/AR BORDER. ANY CHANCES FOR EMBEDDED TSRA TO BE CONFINED
TO PRIMARILY SE KS SAT & PERHAPS EARLY SAT EVENING. AS THE CYCLONE MOVES
E ACROSS SRN MO/NRN AR SAT EVENING NLY WINDS WILL INCREASE OVER ALL
AREAS BUT REMAIN BELOW ADVISORY CRITERIA.

SUN & SUNDAY NGT:
THE CYCLONE SHOULD TRANSLATE INTO AN OPEN WAVE AS IT ACCELERATES E OVER
MID MS VALLEY. AS SUCH RA WILL WILL END OVER SE KS SUN MORNING WITH
CLEARING SKIES THEREAFTER AS LARGE STRONG MID-UPR HIGH PRESSURE SPREADS
E ACROSS THE ROCKIES.

NEXT WEEK:
PERSISTENT & GRADUALLY STRENGTHENING SFC TROFFING OVER THE WRN PLAINS TO
INSURE WARM BREEZY WEATHER FOR MOST AREAS. TSRA POTENTIAL MINIMAL DURING
THE WORK-WEEK & WILL BE LIMITED TO FRI AFTERNOON AS CYCLOGENESIS
INCREASES MARKEDLY OVER THE NM/TX BORDER. NEXT FRI NGT & SAT COULD PROVE
VOLATILE FOR KICT COUNTRY AS THE CYCLONE INTENSIFIES EVEN FURTHER AS IT
DRIFTS NE OVER KS WHERE IT MAY CUT-OFF NEXT SAT AS IT ENCOUNTERS STRONG
RESISTENCE FROM VERY STRONG RIDGE AXIS SITUATED OVER THE ATLANTIC COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    45  52  41  60 /  60  80  40   0
HUTCHINSON      44  50  40  60 /  70  80  30   0
NEWTON          45  51  40  59 /  70  80  40   0
ELDORADO        45  54  41  59 /  60  80  50   0
WINFIELD-KWLD   46  56  42  59 /  40  70  40   0
RUSSELL         41  47  37  61 /  90 100  30   0
GREAT BEND      42  48  38  61 /  90  90  30   0
SALINA          43  48  39  60 /  80  90  40   0
MCPHERSON       44  49  40  60 /  80  80  40   0
COFFEYVILLE     46  60  42  57 /  20  70  60  10
CHANUTE         46  58  41  56 /  40  70  60  10
IOLA            45  57  41  55 /  40  80  60  10
PARSONS-KPPF    46  59  42  56 /  30  70  60  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 26, 11:07 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
1107 PM CDT FRI MAR 26 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-271500-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1107 PM CDT FRI MAR 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL AND
SOUTHEAST KANSAS TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH ANY OF
THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN FOR SATURDAY
AFTERNOON ACROSS SOUTHEAST KANSAS...SEVERE WEATHER IS NOT
EXPECTED.

ABOVE NORMAL TEMPERATURES ARE EXPECTED FOR TUESDAY THROUGH
THURSDAY OF NEXT WEEK. THIS WARM DRY AIR WILL COMBINE WITH STRONG
SOUTHERLY WINDS TOO CREATE VERY HIGH TO POTENTIALLY EXTREME FIRE
DANGER LEVELS...MAINLY DURING THE AFTERNOON HOURS ACROSS CENTRAL
AND SOUTH CENTRAL KANSAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/CJ

Nearby

Wind Advisories in Kansas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.